# SDR F3LA200400017

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,600 hours, 24,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED AFT GALLEY FLOORBEAM CORRODED ON WEB AND UNDER GALLEY ATTACH POINT, RT SIDE, STA 986, RBL 42.  BLENDED CORROSION ON WEB AND FOUND TO BE OUT OF LIMITS PER SRM 53-60-51.  REMOVED DAMAGED SHEAR WEB AND COMMON SUPPORT ANGLES PER SRM 51-40-02.  FABRICATED REPLACEMENT WEB, ALODINED, PRIMED AND PAINTED PER SOPM 20-41-02.  INSTALLED REPLACEMENT WEB AND SUPPORT ANGLES PER SRM 51-40-02.
